HOMEPRODUCTSSERVICESCOMPANYCONTACTFAQResearchDictionaryPharmaMobileSign Up FREE or Login

Dihydralazine hepatitis: report of a case and review of the literature.

Abstract
The authors report the case of a patient with hepatitis after the administration of dihydralazine, an analogue of hydralazine which is widely used in Europe. Hepatitis occurred during the administration of dihydralazine, quickly improved when the administration of dihydralazine was interrupted, and worsened again when it was resumed. Hepatitis was severe with hepatic encephalopathy and prolonged prothrombin time. There was centrizonal and bridging necrosis. After interruption of the drug administration, the outcome was favorable, but fibrotic sequelae were observed on a follow-up histologic examination.
AuthorsE A Pariente, D Pessayre, J Bernuau, C Degott, J P Benhamou
JournalDigestion (Digestion) Vol. 27 Issue 1 Pg. 47-52 ( 1983) ISSN: 0012-2823 [Print] SWITZERLAND
PMID6884586 (Publication Type: Case Reports, Journal Article)
Chemical References
  • Hydralazine
  • Dihydralazine
Topics
  • Biopsy
  • Dihydralazine (adverse effects, therapeutic use)
  • Drug-Induced Liver Injury (etiology)
  • Hepatic Encephalopathy (chemically induced)
  • Humans
  • Hydralazine (analogs & derivatives)
  • Hypertension (drug therapy)
  • Liver (pathology)
  • Male
  • Middle Aged
  • Prothrombin Time

Join CureHunter, for free Research Interface BASIC access!

Take advantage of free CureHunter research engine access to explore the best drug and treatment options for any disease. Find out why thousands of doctors, pharma researchers and patient activists around the world use CureHunter every day.
Realize the full power of the drug-disease research network!


Choose Username:
Email:
Password:
Verify Password: